# SDR IPXA2021090473550

- Difficulty date: August 25, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC0502506
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING O/B FLAP I/B HINGE BRACKET ASSY. HOLE #7 IS CORRODED.REPAIRED CORRODED RT WING O/B FLAP I/B HINGE BRACKET ASSY. XW 486.403 HOLE #7 IAW VT-SAA EA 011-5740-01-A9326 REV. IR AND UPS EO MD11-5740-81500-A. (MINOR)
